Bayesian quantile regression methods
Version of Record online: 2 APR 2009
Copyright © 2009 John Wiley & Sons, Ltd.
Journal of Applied Econometrics
Volume 25, Issue 2, pages 287–307, March 2010
How to Cite
Lancaster, T. and Jae Jun, S. (2010), Bayesian quantile regression methods. J. Appl. Econ., 25: 287–307. doi: 10.1002/jae.1069
- Issue online: 27 JAN 2010
- Version of Record online: 2 APR 2009
- Human Capical Foundation
The JAE Data Archive directory is available at http://qed.econ.queensu.ca/jae/datasets/lancaster001/ .
Please note: Wiley Blackwell is not responsible for the content or functionality of any supporting information supplied by the authors. Any queries (other than missing content) should be directed to the corresponding author for the article.